Does this dosage seems reasonable?
What do results mean? I am overweight,exhausted and in pain. - 0.0% - 0 votes
I wonder if natural thyroid would be better.? Iam seventy years old and Dr. Thought it might cause heart problems. - 0.0% - 0 votes
Posted 7/29/2014 8:37 AM (GMT -7)
Hi I am new and not sure if I am posting correctly and to right site. I have Hashmotis thyroid. My recent labs were TSH 0.05 the reference was 0.476-5.660 and T4Freewas 0.96ng/do through reference was 0.70-1.55ng/do. My vitamin Dis 29.2 even though I have been taking 50,000 mg.vit D weekly. I am on 88mg. Synthroid.
Posted 7/29/2014 10:07 AM (GMT -7)
Your TSH and free T4 as well as your vitamin D are all in the lower range of normal. Some people may have some symptoms at this level, others will feel fine. Your doctor will probably want to watch this to see which way it is trending - more toward mid-normal of more toward hypothyroid. The levels in Hashi's can be tricky to manage, so do be sure to follow up with your doctor.
Thyroid issues are odd. I'm permanently hypothyroid after treatment years ago for Grave's disease with severe hyperthyroidism. I have been stable on 200 mcg. (note levothyroxine is measured in micrograms instead of milligrams) for at least ten years. I just came from my latest check-up, my TSH is up and my T4 down, so my levothyroxine has just been raised to 250 mcg daily!
As far as vitamin D goes, I've been on large doses for years and have never managed to get my level higher than just below the normal range. On this visit it had gone down again, so my dosage on that has been doubled. Sunshine is supposed to help your body synthesize D, but the process doesn't seem to work really well for a lot of us with autoimmune diseases.
It sounds as if your doc is on the right track. I assume (s)he will be monitoring you every two to three months to help get you stabilized and at optional levels. Please do ask any other questions you have, and our members will try to answer as best we can. Welcome to HealingWell.
Thyroid forum moderator
Ulcerative colitis since 2001, starting 8th year of remission with Remicade.
Inflammatory osteoarthritis; osteonecrosis from steroids
Grave's disease treated with radioactive iodine and now on Levothyroxine.
Type II diabetes induced by steroids.
Charcot foot deformity
Eczema, darn it!
"It's always something." ~ Rosanne Rosannadanna